MathSciNet Relay Station
MathSciNet bibliographic data
MR1188126 (93h:16023) 16G60 (16G50)
Drozd, Yu. A.; Greuel, G.-M. Tame-wild dichotomy for Cohen-Macaulay modules. Math. Ann. 294 (1992), no. 3, 387–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement